# SDR 96ZZZX2371

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39609
- Make and model: Piper PA-28-181
- Aircraft serial: 287890542
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 3
- Part time: 2,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER BARREL BROKEN.  BARREL FAILED 75 PERCENT OF RADIUS ABOUT 2 INCHES DOWN FROM TOP OF CYLINDER BARREL.
